Alert archive / New York / Storm Watches in 2016

Storm Watch 2, NWS New York, NY

April 1, 2016

NWS New York, NY issued this storm watch at Apr 1, 2016, 3:59 AM EDT. It took effect at Apr 3, 2016, 12:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 1, 2016, 3:59 AM EDT (07:59 UTC)
In effect from
Apr 3, 2016, 12:00 AM EDT
Expired
Apr 2, 2016, 4:41 AM EDT
In force
Issued by
NWS New York, NY

The text

As transmitted.

085 
WHUS71 KOKX 010759
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
359 AM EDT FRI APR 1 2016

...ROUGH CONDITIONS ON THE AREA WATERS...

ANZ330-335-340-345-011600-
/O.NEW.KOKX.MF.Y.0003.160401T0759Z-160401T1600Z/
/O.CON.KOKX.SC.Y.0043.000000T0000Z-160401T2200Z/
/O.NEW.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
359 AM EDT FRI APR 1 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. A STORM WATCH
HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM LATE
SATURDAY NIGHT THROUGH SUNDAY MORNING.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT...AND NORTHWEST 30 TO 40 KT WITH GUSTS UP TO 55 KT LATE
  SATURDAY NIGHT THROUGH SUNDAY MORNING. SEAS 3 TO 7 FEET ACROSS
  THE LONG ISLAND SOUND.

* VISIBILITY...1 NM OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ350-353-355-011600-
/O.NEW.KOKX.MF.Y.0003.160401T0759Z-160401T1600Z/
/O.EXT.KOKX.SC.Y.0043.000000T0000Z-160403T0400Z/
/O.NEW.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
359 AM EDT FRI APR 1 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
NIGHT...
...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. A STORM WATCH
HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM LATE
SATURDAY NIGHT THROUGH SUNDAY MORNING.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT...AND NORTHWEST 30 TO 40 KT WITH GUSTS UP TO 55 KT LATE
  SATURDAY NIGHT THROUGH SUNDAY MORNING. SEAS 6 TO 11 FEET.

* VISIBILITY...1 NM OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ338-011600-
/O.CON.KOKX.SC.Y.0043.000000T0000Z-160401T2200Z/
/O.NEW.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
NEW YORK HARBOR-
359 AM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A STORM WATCH...
WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING.

* WINDS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT...AND
  NORTHWEST 30 TO 40 KT WITH GUSTS UP TO 55 KT LATE SATURDAY NIGHT
  THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
5 follow-up statements
988 
WHUS71 KOKX 011552
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1152 AM EDT FRI APR 1 2016

...ROUGH CONDITIONS ON THE AREA WATERS...

ANZ330-335-340-345-012200-
/O.EXP.KOKX.MF.Y.0003.000000T0000Z-160401T1600Z/
/O.CON.KOKX.SC.Y.0043.000000T0000Z-160401T2200Z/
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1152 AM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...
...DENSE FOG ADVISORY WILL EXPIRE AT NOON EDT TODAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT...AND NORTHWEST 30 TO 40 KT WITH GUSTS UP TO 55 KT LATE 
  SATURDAY NIGHT THROUGH SUNDAY MORNING. SEAS 3 TO 7 FEET ACROSS 
  THE LONG ISLAND SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ350-353-355-012200-
/O.EXP.KOKX.MF.Y.0003.000000T0000Z-160401T1600Z/
/O.CON.KOKX.SC.Y.0043.000000T0000Z-160403T0400Z/
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1152 AM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY NIGHT...
...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...
...DENSE FOG ADVISORY WILL EXPIRE AT NOON EDT TODAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT...AND NORTHWEST 30 TO 40 KT WITH GUSTS UP TO 55 KT LATE 
  SATURDAY NIGHT THROUGH SUNDAY MORNING. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ338-012200-
/O.CON.KOKX.SC.Y.0043.000000T0000Z-160401T2200Z/
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
NEW YORK HARBOR-
1152 AM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

* WINDS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT... 
  AND NORTHWEST 30 TO 40 KT WITH GUSTS UP TO 55 KT LATE SATURDAY 
  NIGHT THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
592 
WHUS71 KOKX 012008
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
408 PM EDT FRI APR 1 2016

...ROUGH CONDITIONS ON THE AREA WATERS...

ANZ330-335-338-340-345-012200-
/O.CAN.KOKX.SC.Y.0043.000000T0000Z-160401T2200Z/
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
408 PM EDT FRI APR 1 2016

...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 50 KT. SEAS ON
  LONG ISLAND SOUND 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ350-353-355-012200-
/O.CON.KOKX.SC.Y.0043.000000T0000Z-160403T0400Z/
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
408 PM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY NIGHT...
...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT TONIGHT...AND NORTHWEST 30 TO 40 KT WITH GUSTS UP TO 50 KT
  LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
997 
WHUS71 KOKX 012105
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
505 PM EDT FRI APR 1 2016

...HAZARDOUS CONDITIONS ON THE AREA WATERS...

ANZ350-353-355-020515-
/O.NEW.KOKX.MF.Y.0004.160401T2105Z-160402T1000Z/
/O.CON.KOKX.SC.Y.0043.000000T0000Z-160403T0400Z/
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
505 PM EDT FRI APR 1 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY NIGHT...
...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT TONIGHT...AND NORTHWEST 30 TO 40 KT WITH GUSTS UP TO 50 KT
  LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. SEAS 7 TO 12 FEET.

* VISIBILITY...1 NM OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

ANZ330-340-345-020515-
/O.NEW.KOKX.MF.Y.0004.160401T2105Z-160402T1000Z/
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
505 PM EDT FRI APR 1 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...
...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 50 KT. SEAS ON LONG
  ISLAND SOUND 4 TO 7 FT.

* VISIBILITY...1 NM OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

ANZ335-338-020515-
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
505 PM EDT FRI APR 1 2016

...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

* WINDS AND SEAS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 50 KT.
  SEAS ON LONG ISLAND SOUND 3 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

JMC
776 
WHUS71 KOKX 020215
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1015 PM EDT FRI APR 1 2016

...HAZARDOUS CONDITIONS ON THE AREA WATERS...

ANZ350-353-355-021015-
/O.CAN.KOKX.MF.Y.0004.000000T0000Z-160402T1000Z/
/O.CON.KOKX.SC.Y.0043.000000T0000Z-160403T0400Z/
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1015 PM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY NIGHT...
...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE DENSE FOG
ADVISORY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT TONIGHT...AND NORTHWEST 30 TO 40 KT WITH GUSTS UP TO 50 
  KT LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. SEAS 7 TO 12 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ330-340-345-021015-
/O.CAN.KOKX.MF.Y.0004.000000T0000Z-160402T1000Z/
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1015 PM EDT FRI APR 1 2016

...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE DENSE FOG
ADVISORY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 50 KT. SEAS ON LONG 
  ISLAND SOUND 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ335-338-021015-
/O.CON.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
1015 PM EDT FRI APR 1 2016

...STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

* WINDS AND SEAS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 50 KT. 
  SEAS ON LONG ISLAND SOUND 3 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

JMC
752 
WHUS71 KOKX 020841
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
441 AM EDT SAT APR 2 2016

...HAZARDOUS CONDITIONS ON THE AREA WATERS...

ANZ350-353-355-022000-
/O.CON.KOKX.SC.Y.0043.000000T0000Z-160403T0400Z/
/O.UPG.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
/O.NEW.KOKX.SR.W.0002.160403T0400Z-160403T1800Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
441 AM EDT SAT APR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
SUNDAY. THE STORM WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS FROM MIDNIGHT TONIGHT TO 2 PM EDT SUNDAY...WEST
  WINDS 30 TO 40 KT WITH GUSTS UP TO 55 KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 48 TO
63 KT ARE EXPECTED OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE.
COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND
DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-022000-
/O.UPG.KOKX.SR.A.0002.160403T0400Z-160403T1600Z/
/O.NEW.KOKX.SR.W.0002.160403T0400Z-160403T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
441 AM EDT SAT APR 2 2016

...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
SUNDAY. THE STORM WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS FROM MIDNIGHT TONIGHT TO 2 PM EDT SUNDAY...WEST
  WINDS 30 TO 40 KT WITH GUSTS UP TO 55 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 48 TO
63 KT ARE EXPECTED OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE.
COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND
DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this storm watch went out at Apr 1, 3:41 AM EDT, 18 minutes earlier.

Area forecast discussion, Apr 1, 3:41 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
341 AM EDT FRI APR 1 2016

.SYNOPSIS...
A COLD FRONT MOVES ACROSS THE AREA LATE TODAY. A STRONGER COLD FRONT
CROSSES THE AREA SATURDAY NIGHT. HIGH PRESSURE BUILDS IN LATE
SUNDAY...THEN GIVES WAY TO LOW PRESSURE MONDAY INTO TUESDAY. HIGH
PRESSURE BUILDS BY MID WEEK NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPPER TROF APPROACHES FROM THE GREAT LAKES WITH LOW PRESSURE
TRACKING WELL NORTH ACROSS EASTERN CANADA. TRAILING COLD FRONT
APPROACHES FROM THE WEST. SCATTERED TO NUMEROUS SHOWERS CAN BE
EXPECTED...WITH ISOLATED THUNDERSTORMS. BEST CHANCE FOR GUSTY
WINDS WITH ANY THUNDERSTORMS WOULD BE FROM NYC AND POINTS NORTH
AND WEST...MAINLY DURING THE AFTERNOON ALONG AND AHEAD OF THE
COLD FRONT.

A GUSTY SW FLOW WILL CONTINUE WITH GUSTS UP TO 30 MPH. INSTABILITY
IS MARGINAL AND THEREFORE DO NOT EXPECT ANY SEVERE CONVECTION AT
THIS TIME.

TEMPS QUITE WARM ALREADY. EXPECT TEMPS TO RISE THROUGH THE 60S...AND
INTO THE 70S WESTERN PORTIONS. LEANED SLIGHTLY HIGHER THAN MOS IN
SPOTS TODAY WITH REGARD TO TEMPS.

MORNING FOG EXPECTED...PARTICULARLY ALONG THE COAST/LI AND SRN CT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
CONDITIONS DRY OUT TONIGHT WITH THE PASSAGE OF THE COLD FRONT IN THE
EVENING ACROSS EASTERN SECTIONS OF THE FORECAST AREA. DUE TO THE
POTENTIAL OF A FRONTAL WAVE DEVELOPING TO THE SOUTH...CONTINUED WITH
HIGHER POPS...TO LIKELY FOR CSTL SECTIONS ON SAT. SOME
UNCERTAINTY THOUGH WITH PLACEMENT OF HIGHER COVERAGE SHOWERS.

UNSEASONABLY WARM CONDITIONS CONTINUE WITH LOWS IN 40S AND 50S
TONIGHT.

COOLER TEMPS EXPECTED ON SATURDAY WITH HIGHS IN THE UPPER 50S
TO AROUND 60.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
LITTLE CHANGE IN THE LONG TERM FORECAST. MODELS REMAIN IN FAIRLY
GOOD AGREEMENT.

AMPLIFIED PATTERN ACROSS NORTH AMERICA AS A RESULT OF THE POLAR
VORTEX TRACKING INTO SERN CANADA WITH A DEEP TROUGH OVER THE EAST
AND RIDGING OUT WEST. THE VORTEX PIVOTS THROUGH THE CANADIAN
MARITIMES SUNDAY NIGHT/MONDAY BUT AN ACTIVE PATTERN WILL CONTINUE AS
ANOTHER LONG WAVE TROUGH APPROACHES FROM THE GREAT LAKES
MONDAY/TUESDAY. RIDGING BRIEFLY BUILDS BACK FOR WED...BUT YET
ANOTHER DEEPENING ERN TROUGH WILL IMPACT THE AREA FOR THE END OF THE
WEEK.

AT THE SFC...A STRONG COLD FRONT WILL CROSS THE AREA SATURDAY NIGHT
WITH ADDITIONAL SHOWERS...TRANSITIONING OVER FROM LIQUID TO SOLID
FORM. HIGHEST ACCUMULATIONS WOULD BE WELL INLAND WHERE AMOUNTS COULD
REACH 2 INCHES...BUT THIS WILL DEPEND ON HOW QUICKLY THE COLDER AIR
WORKS IN BEFORE THE PRECIPITATION ENDS. ADDITIONALLY...STRONG GUSTY
WINDS WILL DEVELOP BEHIND THIS FRONT AS WE'LL BE IN A WELL MIXED
ENVIRONMENT WITH WINDSPEED ALOFT BETWEEN 50 AND 60 KT. HAVE
INCREASED WINDS IN THE FORECAST ACCORDINGLY. SINCE THIS SIGNAL HAS
BEEN APPARENT FOR A FEW DAYS NOW...WILL GO AHEAD WITH A HIGH WIND
WATCH FOR THE ENTIRE REGION FROM MIDNIGHT TIL NOON ON SUNDAY.

WINDS DIMINISH SUN AFTERNOON AND EVENING AS THE PRESSURE GRADIENT
WEAKENS...BUT THE CHILLY WEATHER WILL CONTINUE. A CLIPPER SYSTEM
MOVES ACROSS MONDAY INTO TUESDAY. INITIALLY LOOKS WARM ENOUGH FOR
RAIN...BUT SIGNS ARE INDICATING A TRANSITION OVER TO SNOW WITH MINOR
ACCUM BEFORE ENDING. STRONG GUSTY WINDS POSSIBLE TUESDAY.

BELOW NORMAL TEMPERATURES CONTINUE INTO WEDNESDAY WITH DRY WEATHER
AS HIGH PRESSURE BUILDS ACROSS THE AREA...MOVING OFF THE MID
ATLANTIC COAST IN THE AFTERNOON. WAA PATTERN DEVELOPS WITH
TEMPERATURES CLOSER TO NORMAL LEVELS WEDNESDAY NIGHT INTO
THURSDAY...ALTHOUGH ANOTHER FRONTAL SYSTEM WILL BE MOVING TOWARDS
THE AREA FROM THE WEST.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL CONTINUE TO DRIFT
EAST TONIGHT AS A FRONTAL SYSTEM APPROACHES FROM THE WEST TONIGHT
INTO FRIDAY AND THEN SLOWLY CROSSES FRIDAY EVENING.

MVFR/IFR CEILINGS ARE DEVELOPING ACROSS COASTAL TERMINALS AS OF
03Z...WITH INCREASING POTENTIAL FOR IFR CONDITIONS AFTER 06Z.
SLOWER DETERIORATION OF CONDS ACROSS INTERIOR TERMINALS. GRADUAL
IMPROVEMENT OF CONDS TO MVFR LATE FRI MORNING INTO AFTERNOON...AND
THEN VFR IN THE AFTERNOON. KISP/KGON/KBDR COULD REMAIN IFR/MVFR
THROUGH THE DAY. INCREASING CHANCE OF SHOWERS OVERNIGHT...WITH
SHOWERS LIKELY FRIDAY. LOW CONFIDENCE IN SPARSE TSRA COVERAGE
LATE TONIGHT THROUGH FRIDAY.

S/SSW WIND GUSTS WILL GRADUALLY SUBSIDE OVERNIGHT...THEN PICK UP
ONCE AGAIN LATE FRI MORNING. S WIND GUSTS 20 TO 25 KT ALONG THE
COAST...WITH POTENTIAL FOR SW 30 KT GUSTS AT KEWR/KTEB/KSWF. LLWS
CONTINUING AT COASTAL TERMINALS INTO FRIDAY MORNING WITH 50-60 KT
SW 1.5-2 KFT JET.

.OUTLOOK FOR 00Z SATURDAY THROUGH TUESDAY...
.FRIDAY NIGHT...BECOMING VFR ACROSS EASTERN TERMINALS. CHANCE OF
LINGERING SHOWERS IN THE EVENING AND THEN ONCE AGAIN LATE FRIDAY
NIGHT.
.SATURDAY...MAINLY VFR...MVFR OR LOWER IN ANY SHOWERS. SW WINDS
G20-25KT IN THE AFTERNOON.
.SATURDAY NIGHT...MVFR OR LOWER IN ANY RAIN...THEN SNOW SHOWERS.
POTENTIAL FOR LIGHT SNOW ACCUMULATIONS...PARTICULARLY ACROSS
INTERIOR AIRPORTS. W/NW WINDS G40-50KT AFTER MIDNIGHT.
.SUNDAY...VFR. NW WINDS G35-45KT.
.SUNDAY NIGHT...VFR. NW WINDS G20-25KT IN THE EVENING.
.MONDAY...CHANCE OF RAIN OR SNOW MAINLY INLAND...WITH MVFR OR LOWER
CONDS POSSIBLE.
.TUESDAY...CHANCE OF RAIN OR SNOW SHOWERS DECREASING THROUGHOUT
THE DAY...MVFR OR LOWER IN ANY PRECIPITATION WITH CONDITIONS
IMPROVING THROUGH THE DAY.

&&

.MARINE...
AREAS OF DENSE FOG IS EXPECTED THIS MORNING ACROSS MOST OF THE
WATERS.

OTHERWISE...GUSTY WINDS CONTINUE TODAY...AND ROUGH OCEAN SEAS
PERSIST AHEAD OF A COLD FRONT. THE COLD FRONT MOVES THROUGH THE
WATERS THIS EVENING...WITH DIMINISHING WINDS. HOWEVER...ROUGH SEAS
WILL LINGER ON THE OCEAN THROUGH THE NIGHT AND SATURDAY.

STRONG WINDS DEVELOP BEHIND THE COLD FRONT SATURDAY NIGHT INTO
SUNDAY WITH GUSTS REACHING STORM FORCE. HAVE ISSUED A STORM WATCH
FOR ALL WATERS TO ACCOUNT FOR THIS. AN ACTIVE PATTERN WILL LIKELY
KEEP FLAGS ON THE WATERS FOR MUCH OF THE TIME THROUGH TUE. GALES ARE
POSSIBLE AGAIN TUESDAY.

&&

.HYDROLOGY...
ADDITIONAL RAINFALL OF AROUND A QUARTER INCH OF RAINFALL IS FORECAST
TODAY. NO HYDROLOGIC ISSUES ANTICIPATED.

NO SIGNIFICANT PRECIPITATION IS EXPECTED OVER THE WEEKEND OR
THROUGH THE FIRST PART OF NEXT WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR CTZ005>012.
NY...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR NYZ067>075-078>081-176>179.
NJ...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR NJZ002-004-006-103>108.
MARINE...DENSE FOG ADVISORY UNTIL NOON EDT TODAY FOR ANZ345-350-353-355.
     STORM WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR ANZ330-335-338-340-345-350-353-355.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ330-
     335-338-340-345.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT SATURDAY NIGHT FOR
     ANZ350-353-355.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...BC
AVIATION...GOODMAN
MARINE...BC/PW
HYDROLOGY...BC/PW

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 3:59 AM EDTMarine Dense Fog AdvisoryOKX8 hr
Apr 1, 4:00 AM EDTHigh Wind WatchOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more25 hr
Apr 1, 7:22 AM EDTDense Fog AdvisoryOKXSuffolk3 hr
Apr 1, 5:05 PM EDTMarine Dense Fog AdvisoryOKX5 hr
Apr 1, 5:11 PM EDTDense Fog AdvisoryOKXSuffolk4 hr
Apr 1, 6:41 PM EDTSpecial Weather StatementOKXWestchester34 min
Apr 1, 5:57 PM EDTSpecial Weather StatementOKXBergen, Essex, Hudson, Union33 min
Apr 1, 7:10 PM EDTSpecial Weather StatementOKX35 min
Apr 1, 7:22 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region28 min

Nearby

Storm Watches in New York, 2016Every storm watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.